# SDR 95ZZZX2719

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4669G
- Make and model: Cessna 172
- Aircraft serial: 17273295
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10682014
- Condition: Broken
- Location: Mag
- Component: Bendix, ES1038255514
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TWO OCCASIONS, THE LARGE DISRIBUTOR GEAR HAS SHED GEAR TEETH DURING NORMAL OPERATIONS.  THE FIRST SET OF GEARS SHED 11 TEETH AND THE SECOND SET SHED 2 TEETH.  THE FIRST SET HAD 500 HOURS SINCE OVERHAUL AND THE SECOND SET HAD 303.5 HOURS SINCE OVERHAUL.  INDICATIONS PRIOR TO INSPECTION WAS ENGINE MISSING, ESPECIALLY WHEN POWER REDUCED.  SUSPECT QUALITY CONTROL PROBLEM, BUT CANNOT RULE OUT MANUFACTURE DEFECT.  PARTS AVAILABLE FOR INSPECTION.
